# SDR USAA2009070991775

- Difficulty date: June 22, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 TO FR69, Y1165.  REPLACED FLOORBEAM BETWEEN FR67 TO FR69, Y1165 IAW SRM 51-72-11.
